By Mattmel Latest Reply 2013-07-15 18:17:34 -0500
Started 2013-07-11 15:21:56 -0500

High everybody been diagnosed with type 2 now a few months and struggling to cope with tablets. Doctors have now put me on new injection from America (victoza) has any body else tried this as its side affects a knocking me about.

2 replies

Terratolla 2013-07-15 18:17:34 -0500 Report

I was on Victoza for about a year…same thing - it helped marginally with blood sugars, but did manage to make me nauseated almost on a daily basis. A different option is Byetta. You do have to take it twice a day before breakfast and dinner, but the side effects are minimal. It may make you a bit nauseous in the beginning, but it should go away after about a week…plus, it does a better job than Victoza as far as curbing your appetite.

Rebelove 2013-07-11 20:26:06 -0500 Report

Well, this isn't going to be very encouraging, but I wanted to reply with my experience…I have been diabetic for 13 years now, and last year my doctor put me on Victoza. It didn't affect my blood sugar levels either way, up or down, and I didn't experience any side effects. I know this didn't help you much, but I wanted you to know that I care. Please keep me posted! :)

Next Discussion: What's happening? »